MathSciNet Relay Station
MathSciNet bibliographic data
MR842176 (87g:58062) 58F08 (30D05)
Lyubich, M. Yu. Generic behavior of trajectories of the exponential function. (Russian) Uspekhi Mat. Nauk 41 (1986), no. 2(248), 199–200.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement